# SDR VNAA2024100311102

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,860 hours, 38,575 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

L BLEED DUCT WNG MSG IN FLIGHT. / REMOVED AND INSTALLED ACM TUBE ASSEMBLY IAW  VCMM 21-52-53 AND PERFORMED LEAK TEST IAW CRJ 700 AMM 21Âˆ’51Âˆ’00Âˆ’790Âˆ’801,AND OPERATIONAL CHECK IAW CRJ 700 AMM 21Âˆ’51Âˆ’00Âˆ’710Âˆ’801, OPS CHECK GOOD
